MAUDE Adverse Event Report: US ENDOSCOPY EXACTO; SNARE

US ENDOSCOPY EXACTO; SNARE
Model Number 00711115
Medical Device Problem Codes Detachment of Device or Device Component (2907); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation in process.A follow-up mdr will be submitted once additional information becomes available.
 
Event or Problem Description
The distributor reported that the snare fell off during a polyp removal and had to be retrieved with an additional snare.No report of injury.Procedure completed utilizing another device and no report of delay.
 
Additional Manufacturer Narrative
The device subject of the reported event has not yet been returned, the investigation is still in progress.Instructions for use packet (ifu 732260) provides the following instructions to the user: "prior to clinical use, inspect and familiarize yourself with the device.If there is evidence of damage, do not use this product and contact your local product specialist.The following conditions may cause the device to not function properly: attempting to advance the handle to the open position with too much speed or force, attempting to pass or open the device in an extremely articulated endoscope, attempting to actuate the device in an extremely coiled position, and/or, attempting to actuate the device when the handle is at an acute angle in relation to the sheath." the distributor offered in-service to the user facility on the proper use and operation of the exacto cold snare; however, the user facility declined.The device history record was reviewed and confirmed the lot was manufactured according to specification; no anomalies were noted.A 3-year complaint review was conducted and confirmed this to be an isolated event.A follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
The exacto cold snare subject of the reported event was not returned to the distributor for evaluation.Without the return of the product, the root cause cannot be determined.Steris will continue to monitor for similar events to ensure the product continues to perform as expected.No additional issues have been reported.

Brand Name
EXACTO
Common Device Name
SNARE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key19773537
Report Number1528319-2024-00062
Device Sequence Number8154491
Product Code FGX
UDI-Device Identifier00724995182618
UDI-Public(01)00724995182618(11)240110(17)270110(10)8010084
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00711115
Device Catalogue Number00711115
Device Lot Number(10)8010084
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date09/20/2024
10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown